MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D; VASCULAR EMBOLIZATION DEVICE
Model Number 100154HFRM-V-3D-A2
Medical Device Problem Codes Stretched (1601); Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physician phone: (b)(6).A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The analysis is currently underway.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during treatment of an aneurysm, an embolization coil implant did not detach.Upon retraction of the device, the implant and delivery pusher began to stretch and the implant detached in the guiding catheter.The physician successfully pushed the coil into the aneurysm using a 0.35" wire.There was no reported patient injury or intervention.The patient is reported to be "okay.".
 
Additional Manufacturer Narrative
The mv coil system was not returned for evaluation.The customer returned a part of the "ptfe liner" from the microcatheter used in the procedure.This material is not apart of the mv coil system used in the procedure.

Brand Name
HYDROSOFT 3D
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11926050
Report Number2032493-2021-00214
Device Sequence Number19628543
Product Code HCG
UDI-Device Identifier00816777026477
UDI-Public(01)00816777026477(11)181001(17)230930(10)1810015P6
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number100154HFRM-V-3D-A2
Device Catalogue Number100154HFRM-V
Device Lot Number1810015P6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1